# SDR CA960910029

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Engine: Pwa JT8D7A
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Temp Controller
- Part number: 60714621
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) UNABLE TO CONTROL PRESSURIZATION OR TEMPERATURE, RETURNED TO DEPARTURE BASE. MAINTENANCE FOUND BOTH AUTO TEMPERATURE CONTROLLER INOPERATIVE. ALSO PNEUMATIC DUCT OFF RIGHT AIR CYCLING MACHINE ON TURBINE SIDE. LEFT AND RIGHT TEMPERATURE CONTROLLER REPLACED AND DUCT REINSTALLED. SYSTEM GROUND RUN AND CHECKED SERVICEABLE.
